# SDR MYW2006F00008

- Difficulty date: September 22, 2005
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Engine: Cfmint CFM567B26US
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Inoperative
- Location: Apu Sys
- Component: Apu, Honeywell
- Component part number: 2118966222
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, APU DOES NOT START.  NO APU INDICATION LIGHTS ON. FRM 492-130-00.  TROUBLESHOT SYSTEM, FOUND ECU AT FAULT.  REMOVED AND REPLACED APU ECU.  APU OPERATION CHECKS GOOD.  REMOVED PLACARD AND RETURNED AC TO SERVICE.  (K)
